Publication:
Model of the field line random walk evolution and approach to asymptotic diffusion in magnetic turbulence

Suggested Citation

A. P. Snodin, D. Ruffolo, W. H. Matthaeus Model of the field line random walk evolution and approach to asymptotic diffusion in magnetic turbulence. Astrophysical Journal. Vol.762, No.1 (2013). doi:10.1088/0004-637X/762/1/66 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/31696

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections